# SDR SCNA95271

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000002
- Condition: Dirty
- Location: Nr 3  Lav
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE SMOKE DETECTOR IN THE NUMBER 3 LAV SOUNDED DURING LANDING, NO APPARENT REASON.  CLEANED SMOKE DETECTOR AND UNIT PASSED SELF TEST.
